It could definitely be from the predinsone. My GI and regular doctor said they hadn't heard of it, but other people at work with UC and Crohn's both complain of tooth problems from prednisone. My dentist was very familiar with it also and gave me a super fluoride treatment to help, it wasn't very helpful until I got to less than 20mg of the prednisone though.
The dentist even said that the prednisone actually physically damages and weakens your tooth enamel, and the loss of enamel is what makes your teeth hurt. Not sure if your dentist will have it or will have heard of it, but there's a product called "MI Paste" that can also help with your enamel, you just rub it on your teeth a couple times a day. They also use it for cancer and aids patients to help with tooth problems caused by treatments for those diseases. If you want/need more info about that product I can find the box at home and post more, I think there is a website about it and so on.